English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6647/14525 (46%)
Visitors : 12480123      Online Users : 307
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/1088

    Title: Coincidence and Fixed Points on Product Generalized Convex Spaces
    Authors: Tian-Yuan Kuo
    Contributors: 輔英科技大學 共同教育中心 自然科學組
    Keywords: coincidence point, fixed point, G-convex space
    Date: 2010-04-01
    Issue Date: 2010-09-24 13:56:55 (UTC+8)
    Abstract: In this paper we at first establish some new results of coincidence
    and fixed points for a family of multimaps on a product G-convex space,
    and then apply them to the study of system of inequalities, minimax
    problem, maximal elements and equilibrium points of abstract economy.
    Relation: International Mathematical Forum 5(19),903-922
    Appears in Collections:[自然科學組] 期刊論文

    Files in This Item:

    File Description SizeFormat
    (???)Coincidence and Fixed Points on Product Generalized Convex Spaces.pdf180KbAdobe PDF1021View/Open

    All items in FYIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback